Hi, usually I try to be good and search previous posts when I first join a group, buttttttttt....my brain isn't functioning quite at capacity at the moment, hope you understand.
So I was on cymbalta for about a year for depression and anxiety; I'm actually happy with the results, I had read a lot of horror stories and side effects and warnings about how you should do bead counting, blah blah. But I had minor side effects that went away soon enough. Overall I had a positive experience with this medication and very minor negative effects, so I'm not here to bash it...it worked for me, for my brain chemistry, and now I'm ready to say goodbye.
When I dropped 60 to 30 a few months ago, I was a bit emotional and had some overall body arthritis (if that's a thing). But it resolved. And in general, if I ever forgot and took my dose late, it wasn't really that big of a deal for me.
Now I'm about 5 days completely off (went from 30 to 0). I don't really have any desire to start up again, I feel like the road ahead of me is a positive one. I'm a bit over emotional and with mood swings sometimes, but it doesn't really bother me since I understand what it is and can manage it and it feels much different than being "depressed and hopeless and out of control." I've had some fatigue and spend a lot of time resting and sleeping, but this doesn't bother me, I like sleeping and I feel good and happy about it and understand my body is trying to readjust itself.
It's just the dizziness that's a bit bothersome. I mean, it's not so bad that I can't function or that I lose my balance, in a weird way I feel good because I'm not *anxious* about the dizziness. It will go away eventually, I know. I actually feel a bit "high" all the time, if that makes sense. I'm not very experienced with recreational drugs, but it kind of feels a bit like poppers or like I've inhaled some fumes. So in a way I feel weirdly "happy" but a bit loopy (as you can probably tell by this rambling post). I assume maybe it's because my brain is attempting to manufacture whatever chemicals it was used to getting artificially from the drug. I mean, good job, brain, but it hasn't quite readjusted itself yet in the chemical department...
So, all in all, I'm not concerned, I'm able to function at work, and I don't mind taking it easy at home, but I don't really care to feel this way ALL day all the time, and was wondering if any of you had experiences with this or if there is anything I can do (supplements, etc) to help ease the dizziness (especially when looking around and turning my head) and overall loopiness I feel. I'm committed to riding this out, but if I can regain some control over this "high" feeling that'd be great.
Thank you! And hopefully in a few weeks I can make some proper, coherent posts.